# SDR AU980418

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D10010D06
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC LINE PERMASWAGE FITTING BROKEN.  THE COLLAR HAD CRACKED AND BROKEN APPROXIMATELY 4.76MM (0.1875 INCH) BELOW NUT.
